# SDR UALA2011061502941

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 61,206 hours, 10,958 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 95030607
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STATUS MSG OF DISPLAY RESOURCES HAS OCCURRED.  MSG 31-81052, CPM-GG M010 FAULTED.  REPLACED M010 AND LOADED ALL SW AS NEEDED.  SYSTEM CHECKS NORMAL.
